Characterization of Exponential and Power Function Distributions Using sth Truncated Moments of Order Statistics

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2013, Vol 4, Issue 3

Abstract

Characterization results have great importance in statistics and probability applications. New characterizations of Exponential and Power Function distributions are presented using the sth conditional expectation of order statistics in terms of their failure (hazard) rate. Our results generalize some of the known results of Ahsanullah (2009). A simulation study has been conducted to help an engineer or a practitioner to check whether the underlying distribution belongs to the hypothesized family.

Authors and Affiliations

Ahmed Afify, A. N. Ahmed, Z. M. Nofal

Keywords

Related Articles

Existence and uniqueness of mild solutions of nonlinear difference-integrodifferential equation with nonlocal condition

In this paper we investigate the existence, uniqueness and continuous dependence of solutions of the difference-integrodifferential equations. The results are obtained by using the well known Banach fixed point theorem,...

Equivalent Identities on Semirings

In this paper mainly we have obtained equivalent conditions on semirings, regular semirings and Idempotent semirings.

Some new formulas on the K-Fibonacci numbers

In this paper, we find some formulas for finding some special sums of the k-Fibonacci or the k-Lucas numbers. We find also some formulas that relate the k-Fibonacci or the k--Lucas numbers to some sums of these numbers..

The operator G(a; b;Dq) for the polynomials Wn(x; y; a; b; q)

We give an identity which can be regarded as a basic result for this paper.  We give special  value to the parameters in this identity to get some welknown identities such as Euler identity and Cauchy identity....

POISSON TRANSMUTED LINDLEY DISTRIBUTION

The main purpose of this paper is to introduce a new discrete compound distribution, namely Poisson Transmuted Lindley distribution (PTL) which offers a more flexible model for analyzing some types of countable data. The...

Download PDF file
  • EP ID EP651211
  • DOI 10.24297/jam.v4i3.3698
  • Views 206
  • Downloads 0

How To Cite

Ahmed Afify, A. N. Ahmed, Z. M. Nofal (2013). Characterization of Exponential and Power Function Distributions Using sth Truncated Moments of Order Statistics. JOURNAL OF ADVANCES IN MATHEMATICS, 4(3), 486-495. https://europub.co.uk/articles/-A-651211